English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 62637/95499 (66%)
造访人次 : 3023913      在线人数 : 471
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/76897

    题名: Propagation and blocking in periodically hostile environments
    作者: Guo, Jong-shenq;Hamel, Francois
    贡献者: 淡江大學數學學系
    日期: 2012-06
    上传时间: 2012-05-22 17:06:33 (UTC+8)
    出版者: Heidelberg: Springer
    摘要: We study the persistence and propagation (or blocking) phenomena for a species in periodically hostile environments. The problem is described by a reaction-diffusion equation with zero Dirichlet boundary condition. We first derive the existence of a minimal nonnegative nontrivial stationary solution and study the large-time behavior of the solution of the initial boundary value problem. To the main goal, we then study a sequence of approximated problems in the whole space with reaction terms which are with very negative growth rates outside the domain under investigation. Finally, for a given unit vector, by using the information of the minimal speeds of approximated problems, we provide a simple geometric condition for the blocking of propagation and we derive the asymptotic behavior of the approximated pulsating travelling fronts. Moreover, for the case of constant diffusion matrix, we provide two conditions for which the limit of approximated minimal speeds is positive.
    關聯: Archive for Rational Mechanics and Analysis 204(3), pp.945-975
    DOI: 10.1007/s00205-012-0494-7
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    1206arma.pdf509KbAdobe PDF251检视/开启
    Propagation and blocking in periodically hostile environments.pdf386KbAdobe PDF1检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈